Advertisement

How does clindamycin phosphate interact with other medications or food?

You should be able to keep eating what you normally eat, but clindamycin phosphate may interact with some medications. If you are suffering from diarrhea as a side effect of using clindamycin phosphate, do not treat it before speaking with your doctor; some medications might make it worse. Other skin medications and products, such as erythromycin and over-the-counter medicated soaps, may also cause you to have increased skin irritation. Discuss your skin regimen with your dermatologist before using clindamycin phosphate with other products.

Continue Learning about Antibiotic

Do I Need an Antibiotic?
Do I Need an Antibiotic?
If you’ve got a fever and you’re coughing, congested or battling a sore throat, chances are you’re also missing work, losing sleep—and running out of ...
Read More
FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
When can antibiotics hurt more than help?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
Some people may say there's no harm in taking antibiotics if you feel bad, but if you're fighting of...
More Answers
Do antibiotics treat all bacterial infections?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
There are many different types of antibiotics that are made to treat various bacterial infections. H...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.